# SDR SWAA022886

- Difficulty date: December 6, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 50,209 hours, 44,162 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FUSELAGE SKIN CRACKED AT EXTERNAL AIR CONDITIONING DOOR CUTOUT AT FWD LT SIDE.  REPAIRED SKIN PER SRM.
